# SDR C8GA20080074

- Difficulty date: October 27, 2008
- Submitted: January 6, 2009
- Operation: Air carrier
- Aircraft: N715AA
- Make and model: Boeing 727223
- Aircraft serial: 22470
- Aircraft time: 62,202 hours, 32,810 cycles
- Engine: Pwa JT8D
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE IN HEAVY MX PERFORMING INSP IT WAS NOTED THAT THE SUPPORT ANGLE LOCATED ABOVE STRINGER 26R AT BS 558 HAS SURFACE CORROSION. REMOVED CORRODED SUPPORT ANGLE AND FABRICATED SUPPORT ANGLE FROM 7075 O -.040 INCH (9 INCHES X 4.5 INCHES) HEAT TREATED TO T6. INSTALLED SUPPORT ANGLE. IAW SRM 53-10-2, 51-30-2. NO OTHER DEFECTS NOTED. ACFT WAS RETURNED TO SERVICE.
